# SDR AWXA200400049

- Difficulty date: December 26, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 51,699 hours, 30,031 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin
- Part number: 659187911
- Condition: Damaged
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK FASTENERS WERE FOUND PULLING THROUGH KEEL BEAM SKIN, SKIN LOOSE AT BS 724 TO BS 726, RBL 4.  MAINTENANCE REMOVED KEEL SKIN FROM BS 661.75 TO BS 726.75; FABRICATED A NEW REPLACEMENT KEEL SKIN PANEL AND 3 EACH DOUBLERS; INSTALLED REPAIR PARTS IAW AWA ER 03-5310-02085-051.
